# SDR FDEA200910173599

- Difficulty date: October 17, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 77,343 hours, 26,036 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF RT MAIN GEAR PRIMARY AND SEC GEAR  INDICATOR LIGHTS SHOWED GEAR NOT UP AND LOCKED COMPLIED WITH CHECKLIST AND CYCLED GEAR ALL INDICATIONS NORMAL PRIOR TO RECYLING THE GEAR.  DID NOT NOTICE  ANT ADVERSE YAW OR NOISE INCREASE AS IF A GEAR WAS HANGING.  PSEU FAULT HISTORY SHOWS 2 MARGINAL RIG FOR RT UP AND LATCHED SENSOR.  FOUND RT UP AND LATCHED SENSOR OUT OF RIG IAW AMM 32-61-15-4.  ADJUSTED SENSOR PER SAME.  PERFORMED RTS OF PSEU.  TEST GOOD.  RETRACTED GEAR IAW AMM 32-30-00.  ALL INDICATIONS GOOD.  REMOVED ACFT FROM JACKS.  OK FOR SERVICE.
